Note on the Galois module structure of quadratic extensions

Volume 67 / 1994

Günter Lettl Colloquium Mathematicum 67 (1994), 15-19 DOI: 10.4064/cm-67-1-15-19

Abstract

In this note we will determine the associated order of relative extensions of algebraic number fields, which are cyclic of prime order p, assuming that the ground field is linearly disjoint to the pth cyclotomic field, $ℚ^{(p)}$. For quadratic extensions we will furthermore characterize when the ring of integers of the extension field is free over the associated order. All our proofs are quite elementary. As an application, we will determine the Galois module structure of $ℚ^{(n)}/ℚ^{(n)^+}$.

Authors

  • Günter Lettl

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image